# SDR CALA2009072400393

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 42,647 hours, 12,377 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 066500002120
- Part serial: 2441
- Condition: Failed
- Location: Tcas
- Part time: 47,851 hours, 17,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TCAS C/B POPPED DURING FLIGHT, TCAS EICAS MSG (ELECTRICAL ODOR OBSERVED) FOUND TCAS COMPUTER NOT TESTING AND WHEN TCAS TEST PERFORMED IN EITHER POSITION TCAS FAIL DISPLAYED.  REMOVED AND REPLACED TCAS COMPUTER PER AMM 34-45-01, OPS CHECK GOOD.  REPLACED C/B "TCAS" P/N BACC18AD5 ROTABLE PARTS CHANGE WAS INDICATED - TT NUMBER 1382967, S/N OFF 02441 COMPUTER, TCAS, OFF 19-3445-9-0001 2441 ON 19-3445-9-0001 9544.
